# SDR HEEA080114

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- Aircraft time: 19,460 hours
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Condition: Damaged
- Location: Bleed Valve
- Component: Bleed Valve, 312320301
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INCREASE OF 75 DEGREES ITT AND 4.5 PERCENT N1 IN CRUISE FLIGHT. FOUND HOLE IN DIAPHRAGM.  REPLACED.
